Differential equation with abstract elliptical operator in Hilbert space
Doklady Akademii Nauk, Tome 118 (1958) no. 2, pp. 233-236
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_118_2_a6,
author = {S. G. Krein and P. E. Sobolevskii},
title = {Differential equation with abstract elliptical operator in {Hilbert} space},
journal = {Doklady Akademii Nauk},
pages = {233--236},
year = {1958},
volume = {118},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_2_a6/}
}
S. G. Krein; P. E. Sobolevskii. Differential equation with abstract elliptical operator in Hilbert space. Doklady Akademii Nauk, Tome 118 (1958) no. 2, pp. 233-236. http://geodesic.mathdoc.fr/item/DAN_1958_118_2_a6/